# SDR FDEA202108292140

- Difficulty date: August 29, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE COMPARTMENT FORMER FOUND CRACKED AT STATION XOS   584 AS MARKED. RIGHT HAND WING FIXED LEADING EDGE FORMER AT STATION XOS 584 REMOVED AND   REPLACED AS PER SRM 51-31-01-OG . FORMER FABRICATED AS PER DOUGLAS DRAWING ARB   2931 REVISION H . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
